Equivariant degenerations of spherical modules for groups of type A
Annales de l'Institut Fourier, Volume 62 (2012) no. 5, p. 1765-1809

V. Alexeev and M. Brion introduced, for a given a complex reductive group, a moduli scheme of affine spherical varieties with prescribed weight monoid. We provide new examples of this moduli scheme by proving that it is an affine space when the given group is of type A and the prescribed weight monoid is that of a spherical module.

V. Alexeev et M. Brion ont introduit, pour un groupe complexe réductif donné, un schéma de modules de variétés sphériques affines ayant le même semi-groupe moment. Nous donnons de nouveaux exemples de ce schéma de modules en montrant qu’il est un espace affine lorsque le groupe donné est de type A et le semi-groupe moment fixé est celui d’un module sphérique.

DOI : https://doi.org/10.5802/aif.2735
Classification:  14D22,  14C05,  14M27,  20G05
Keywords: Invariant Hilbert scheme, spherical module, spherical variety, equivariant degeneration
@article{AIF_2012__62_5_1765_0,
     author = {Papadakis, Stavros Argyrios and Van Steirteghem, Bart},
     title = {Equivariant degenerations of spherical modules for groups of type $\mathsf {A}$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {5},
     year = {2012},
     pages = {1765-1809},
     doi = {10.5802/aif.2735},
     mrnumber = {3025153},
     zbl = {1267.14018},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2012__62_5_1765_0}
}
Papadakis, Stavros Argyrios; Van Steirteghem, Bart. Equivariant degenerations of spherical modules for groups of type $\mathsf {A}$. Annales de l'Institut Fourier, Volume 62 (2012) no. 5, pp. 1765-1809. doi : 10.5802/aif.2735. http://www.numdam.org/item/AIF_2012__62_5_1765_0/

[1] Alexeev, Valery; Brion, Michel Moduli of affine schemes with reductive group action, J. Algebraic Geom., Tome 14 (2005) no. 1, pp. 83-117 | Article | MR 2092127 | Zbl 1081.14005

[2] Benson, Chal; Ratcliff, Gail A classification of multiplicity free actions, J. Algebra, Tome 181 (1996) no. 1, pp. 152-186 | Article | MR 1382030 | Zbl 0869.14021

[3] Bravi, P.; Cupit-Foutou, S. Equivariant deformations of the affine multicone over a flag variety, Adv. Math., Tome 217 (2008) no. 6, pp. 2800-2821 | Article | MR 2397467 | Zbl 1171.14029

[4] Bravi, Paolo Classification of spherical varieties, Les cours du CIRM, Tome 1 (2010) no. 1, pp. 99-111 http://ccirm.cedram.org/item?id=CCIRM_2010__1_1_99_0 | Article | Numdam

[5] Bravi, Paolo; Luna, Domingo An introduction to wonderful varieties with many examples of type F 4 , J. Algebra, Tome 329 (2011) no. 1, pp. 4-51 | Article | MR 2769314 | Zbl 1231.14040

[6] Brion, Michel Variétés sphériques, notes de la session de la Société Mathématique de France “Opérations hamiltoniennes et opérations de groupes algébriques,” Grenoble, http://www-fourier.ujf-grenoble.fr/~mbrion/notes.html (1997)

[7] Brion, Michel Introduction to actions of algebraic groups, Les cours du CIRM, Tome 1 (2010) no. 1, pp. 1-22 http://ccirm.cedram.org/item?id=CCIRM_2010__1_1_1_0 | Article | Numdam | MR 2562620

[8] Brion, Michel Invariant Hilbert schemes, arXiv:1102.0198v2 [math.AG] (2011)

[9] Camus, Romain Variétés sphériques affines lisses, Grenoble, Institut Fourier (2001) (Ph. D. Thesis)

[10] Cupit-Foutou, S. Invariant Hilbert schemes and wonderful varieties, arXiv: 0811.1567v2 [math.AG] (2009)

[11] Cupit-Foutou, S. Wonderful varieties: a geometrical realization, arXiv:0907.2852v3 [math.AG] (2010)

[12] Delzant, Thomas Classification des actions hamiltoniennes complètement intégrables de rang deux, Ann. Global Anal. Geom., Tome 8 (1990) no. 1, pp. 87-112 | Article | MR 1075241 | Zbl 0711.58017

[13] Grayson, Daniel R.; Stillman, Michael E. Macaulay2, a software system for research in algebraic geometry, available at http://www.math.uiuc.edu/Macaulay2/

[14] Howe, Roger; Umeda, Tōru The Capelli identity, the double commutant theorem, and multiplicity-free actions, Math. Ann., Tome 290 (1991) no. 3, pp. 565-619 | Article | MR 1116239 | Zbl 0733.20019

[15] Humphreys, James E. Linear algebraic groups, Springer-Verlag, New York (1975) (Graduate Texts in Mathematics, No. 21) | MR 396773 | Zbl 0471.20029

[16] Jansou, Sébastien Déformations des cônes de vecteurs primitifs, Math. Ann., Tome 338 (2007) no. 3, pp. 627-667 | Article | MR 2317933 | Zbl 1126.14057

[17] Kac, V. G. Some remarks on nilpotent orbits, J. Algebra, Tome 64 (1980) no. 1, pp. 190-213 | Article | MR 575790 | Zbl 0431.17007

[18] Knop, Friedrich Automorphisms, root systems, and compactifications of homogeneous varieties, J. Amer. Math. Soc., Tome 9 (1996) no. 1, pp. 153-174 | Article | MR 1311823 | Zbl 0862.14034

[19] Knop, Friedrich Some remarks on multiplicity free spaces, Representation theories and algebraic geometry (Montreal, PQ, 1997), Kluwer Acad. Publ., Dordrecht (NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.) Tome 514 (1998), pp. 301-317 | MR 1653036 | Zbl 0915.20021

[20] Knop, Friedrich Automorphisms of multiplicity free Hamiltonian manifolds, J. Amer. Math. Soc., Tome 24 (2011) no. 2, pp. 567-601 | Article | MR 2748401 | Zbl 1226.53082

[21] Leahy, Andrew S. A classification of multiplicity free representations, J. Lie Theory, Tome 8 (1998) no. 2, pp. 367-391 | MR 1650378 | Zbl 0910.22015

[22] Losev, Ivan V. Proof of the Knop conjecture, Ann. Inst. Fourier (Grenoble), Tome 59 (2009) no. 3, pp. 1105-1134 http://aif.cedram.org/item?id=AIF_2009__59_3_1105_0 | Article | Numdam | MR 2543664 | Zbl 1191.14075

[23] Losev, Ivan V. Uniqueness property for spherical homogeneous spaces, Duke Math. J., Tome 147 (2009) no. 2, pp. 315-343 | Article | MR 2495078 | Zbl 1175.14035

[24] Northcott, D. G. Syzygies and specializations, Proc. London Math. Soc. (3), Tome 15 (1965), pp. 1-25 | Article | MR 169892 | Zbl 0128.03302

[25] Panyushev, Dmitri On deformation method in invariant theory, Ann. Inst. Fourier (Grenoble), Tome 47 (1997) no. 4, pp. 985-1012 | Article | Numdam | MR 1488242 | Zbl 0878.14008

[26] Papadakis, Stavros; Van Steirteghem, Bart Equivariant degenerations of spherical modules for groups of type A, arXiv:1008.0911v3 [math.AG] (2011)

[27] Pezzini, Guido Lectures on spherical and wonderful varieties, Les cours du CIRM, Tome 1 (2010) no. 1, pp. 33-53 http://ccirm.cedram.org/item?id=CCIRM_2010__1_1_33_0 | Article | Numdam

[28] Popov, V. L. Contractions of actions of reductive algebraic groups, Mat. Sb. (N.S.), Tome 130(172) (1986) no. 3, p. 310-334, 431 (English translation in Math. USSR-Sb. 58 (1987), no. 2, 311–335) | MR 865764 | Zbl 0613.14034

[29] Vinberg, È. B.; Popov, V. L. A certain class of quasihomogeneous affine varieties, Izv. Akad. Nauk SSSR Ser. Mat., Tome 36 (1972), pp. 749-764 (English translation in Math. USSR Izv. 6 (1972), 743–758) | MR 313260 | Zbl 0248.14014